# SDR SWAA092583

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 71,760 hours, 65,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FRAME CRACKED AT BS 847, AT STR 13L.  REPAIRED FRAME PER SWA EA.
